I have been taking zetia for a time since coming off lipitor. Now I am experiencing my leg feeling it is on fire, but no redness in area that hurts, also having ankle tenderness, not the same leg. I can't be on statins so the Doc perscribed this med.
I too suffered from the same symptoms, but from taking any type of Staten. I told my heart doctor and I refuse to take statins because of what it did to my legs. I would have welcomed amputation. The doctor told me to take a 200 mg of CoQ10 softgel ( A powerful antioxidant and nutrient poor cell function, every day), and that would help alleviate the pain by rebuilding my cells. Worked great for me. I hope it does for you. It should. I have talked to many others who have had major leg pains and surgery on their legs thinking it was something else, when in fact it turned out to be residual side effects from taking statins. My doctors found alternative meds to help with my heart. I am no longer on statins. They just didn't work for me.
- Zetia Information for Consumers
- Zetia Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zetia (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Dec 2010 • 1 answer
Posted 6 May 2011 • 1 answer
Posted 24 Jun 2012 • 1 answer
Posted 15 Jul 2012 • 1 answer
Posted 12 Apr 2013 • 1 answer